# SDR USAA20100907SB142

- Difficulty date: September 4, 2010
- Submitted: September 7, 2010
- Operation: Air carrier
- Aircraft: N457UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 25021
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 20121
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHL - ROW 12 ABC TO 19 ABC EMERGENCY LIGHTS AT SEATS WERE OUT.  MAINTENANCE REMOVED AND REPLACED A BATTERY CHARGER.
